Last reply 5 months ago
Impact of treatment?

Hi all,
I had my second full dose of Ocrevus three weeks ago.
Since then I have experienced increased fatigue, headaches and slight nausea. I’ve also lost my temper at work on two occasions, which has never happened before. I’m am usually very even tempered and can manage my emotions.

I have only just considered that these things may be the result of the infusion – is that possible?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
5 months ago

@nessieb73 , you need to contact your Neurologist/medical team to discuss this.

Having had the infusion three weeks ago, it is too late for an infusion reaction. But it may be a reaction to the Ocrevus itself.


nessieb73
5 months ago

@stumbler , thank you 🙂
I’ll get onto it tomorrow and check it out.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.